whats wrong with me

Discussion in 'Suicidal Thoughts and Feelings' started by 1izombie, Jun 9, 2010.

Thread Status:
Not open for further replies.
  1. 1izombie

    1izombie Well-Known Member

    fuck im going insane!!! this is not me...bleh!!!!
     
  2. ZombiePringle

    ZombiePringle Forum Buddy and Antiquities Friend

    Steeeeeeeeeeebbbbbbbb :hug: whats going on?
     
  3. 1izombie

    1izombie Well-Known Member

    im falling apart...
    i cant stop crying.....
     
  4. *sparkle*

    *sparkle* Staff Alumni

    :eek:hmy: what happened sweet :unsure: :hug:
     
  5. 1izombie

    1izombie Well-Known Member

    my life is falling apart.... :( oh well i fuck everything up why am i not surprised....
     
  6. IV2010

    IV2010 Well-Known Member

    wanna talk about it more?
     
  7. 1izombie

    1izombie Well-Known Member

    im ok ...i just need to writesomething out...let off the steam i guess.... ugh... i think its my meds... im changing to new ones maybe idk ...
     
  8. I've just gone throught the worst of a meds change from hell: Mirtazapine to Prozac. I say the worst, but I fear if I also stop the sleeping tablets, things will get harder harder.

    But my god, it was bad..... made me cry no end. I felt highly suicidal... even just 4 days ago. It's a bit better now. Still feel a bit low and edgy, coming off the old antidepressant.

    But hang on in there. How long have you been on the new meds? I've been two weeks today. It's starting slowly to improve.

    They say max effect 3-4 weeks... we will see.
     
  9. p.s. the crying thing is still a bit ongoing for me. In between waves of feeling ok.
     
  10. Viro

    Viro Well-Known Member

    This isn't me, I'm not mechanical
     
  11. 1izombie

    1izombie Well-Known Member

    been on the new meds for less than a week... i didnt connect how fucked i feel with my med change until thinking about what has changed with me that could cause me to freak out like this... im switching from cybalta to paxsil or however u spell them...my doc never said anything or warned me i could feel like this and i switched many times b4 and nothing like this...its leveling off a bit...not so edgy but still feeling weird at times...
     
Thread Status:
Not open for further replies.